Cauchy integrals for the p-Laplace equation in planar Lipschitz domains
Artikel i vetenskaplig tidskrift, 2014

We construct solutions to p-Laplace type equations in unbounded Lipschitz domains in the plane with prescribed boundary data in appropriate fractional Sobolev spaces. Our approach builds on a Cauchy integral representation formula for solutions.

quasi-linear

p-Laplace

p-harmonic

functional calculus

Cauchy integral

Författare

K. Nystrom

Uppsala universitet

Andreas Rosén

Chalmers, Matematiska vetenskaper, Matematik

Göteborgs universitet

Annales Academiae Scientiarum Fennicae Mathematica

1239-629X (ISSN)

Vol. 39 545-565

Ämneskategorier

Matematik

DOI

10.5186/aasfm.2014.3939